# SDR DALA12008243116

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 33,452 hours, 17,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE CHECK FOUND "EPSU UNIT AFT L" ON CIDS PANEL.  BITE TEST ON UNIT 13WL HAS UNIT FAIL FAULT LIGHT.  R & R EPSU 13WL IAW AMM 33-51-38.  OPS CHECKED GOOD.  OK FOR SERVICE.
